Doctor insights on:
Pain In Upper Back When Swallowing
Pain in upper back made worse when I swallow food sometimes drink, had b4 a few month ago but went after a week? What is this? Should I see a dr?
Why would I have left-sided mid&upper back pain after an EGD & colonoscopy? Hurts more when eating and swallowing. Biopsies were taken.
Invasive procedures,: such as EGD and colonoscopy, often cause discomfort afterwards, especially if biopsies are taken. Taking biopsies requires cutting out a tiny piece of the lining of your stomach and/or colon, it is normal for this to be painful. If it is painful to swallow, try drinking liquids and/or soft foods in order to allow your body to recover. ...Read more
Upper back pain for the last 2 days, and my throat feels lumpy, making it discomfortable to swallow solids. Also heartburn for yers, but controlled.
Call your doctor: With symptoms this complex, you owe it to yourself to call your doctor to help you make sense out of them. ...Read more
I have ms. For 4 days i've have pain in my mid and upper back when swallowing any food or liquids. No stomach pain. Pancreas and gallbladder ok.
Not related: Ms is not likely to cause gastrointestinal symptoms if continues see your internal med doctor. ...Read more
Ongoing mid upper back pain, spasms. Just did 14 day h pylori treatment. Pain in irritated back muscle and chest swallowing saliva. What could this be?
Needs Evaluation: To find out the source of this issue. Could even be atypical chest pain from your heart as opposed to GI pain from an ulcerated esophagus. Expect a chest x-ray, ekg to check out your heart, possibly an upper GI endoscopy. Don't try to diagnose this yourself. See a doc asap. ...Read moreSee 1 more doctor answer
Had runny nose and watery eyes during the winter and dr told me to get any OTC med and I have been usingotc allegra 180mg for 2 yearsthinking that it should be taken daily, had bad experience like extreme anxiety , upper back pain , difficulty urination,
Side-effects?: If you have negative symptoms which you can attribute to medication you have been taking, stop taking it. Fexofenadine may cause headache, dizziness, diarrhea, vomiting, pain in arms, legs, or back, cough, hives, rash, itching, difficulty breathing or swallowing, swelling of the face, throat, tongue, lips, eyes, etc. Difficulty with urination would be unusual. See your doctor to make sure. ...Read more
Posture!: Most of the people that come to me with this type of pain (pain not from an injury) are doing something repeatedly or for long periods of time where they hold their arms out in front of them. (reading, computing, etc.) they have pain in the rhomboidal muscles, or trapezius. They respond to nsaias and stretching exercises usually, with physical therapy for some. Correcting the posture can help. ...Read moreSee 1 more doctor answer
Various Causes: There are very many causes of upper back pain. You need to get evaluated by a spinal specialist and your pcp to arrive at a diagnosis. It may or may not be related to your spine. It could be muscle related, or even causes like vascular pathologies can cause pain in the same area, and many other type causes.... ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Pain in upper back when swallowing food
- Pain in upper back when coughing
- Pain in upper back when lying down
- Ask a doctor a question free online
- Pain in upper right back when breathing
- Pain in my upper back when i breathe
- Pain in back of neck when swallowing
- Pain in upper back between shoulder blades when breathing
- I have a pain in my upper back when i swallow food